# SDR 2007UALA03044

- Difficulty date: August 7, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 63,176 hours, 10,325 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED BELOW BULK CARGO DOOR.   08-31-07   ACP'D MAT'L LOSS INSP USING ULTRASONIC THICKNESS TESTER ON REPAIRED SKIN DAMAGE BELOW BULK CARGO DOOR.   BLENDED DAMAGED AREA. REPAIR OK PER EVA 70500 IS FAA APPROVED VIA FAA 8100-9 FORM.  AIRCRAFT OK FOR RETURN TO SERVICE. SUSPECT DAMAGE DUE TO CONTACT BY GROUND SERVICE EQUIPMENT.
